# SDR FDEA2018083102290

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP ASSY O/B FWD HINGE (WING SIDE) BARREL NUT HOLE SURFACE CORROSION. HINGE BARREL NUT HOLE SURFACE REWORKED AS PER CMM 57-44-09. EXISTING THICKNESS UPPER: 0.408"; LOWER:  0.408", MATERIAL REMOVED: UPPER: 0.012"; LOWER: 0.012",  REMAINING THICKNESS UPPER: 0.396"; LOWER;0.396". REPAIR SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-127792 A P2 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
